# SDR AALA202212166396

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 36,969 hours, 15,314 cycles
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Condition: Pilot Error
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DEPARTURE CAPTAIN AND FIRST OFFICER COULD NOT TRIM NOSE DOWN WITH SWITCHES TRIM, WHEEL WORKED FINE. FOUND TRIM GUARD SWITCHED IN OFF POSITION. ACCOMPLISHED FIM 27-41-00. NO FAULTS NOTED
